# SDR 97ZZZX556

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330ST
- Make and model: Scwzer 269D
- Aircraft serial: 0001
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Condition: Ears Cracked
- Location: Idler Bellcrank
- Part time: 870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND FWD MOUNTING EARS CRAKCED ALL THE WAY ACROSS TOP AND BOTTOM OF THE CYCLIC LATERAL PITCH IDLER BELLCRANK BRACKET.  TT 870 HRS.  LOCATED UNDER CENTER SEAT.
